# SDR IPXA2020051355245

- Difficulty date: May 12, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 17,288 hours, 10,498 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Plate
- Part number: 2210081
- Condition: Damaged
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGPANEL 485AL (3)HOLES ELONGATED ON I/B ATTACH FLANGE, FWD PORTIONREMOVED AND REPLACED PLATE IAW SRM 51-40-21
